2 shots every night on the right side of my belly for 4 nighs in a row = one sore belly. The estrogen patch is still stuck to me. That means my left side is off limits. The patch has gotten kind of linty around the edges and my skin is a little red underneath but I was told to keep it on for a week (that would be Sunday)I had a dream during my afternoon nap today that I ripped it off and it felt sooooooooooooo good. It's itchy. No wonder there are so many older women (50+) walking around so bitchy. They are probably wearing estrogen patches that itch. I can't wait to be able to shoot up on the other side. I'll probably start the ganirelix on Sunday night and I don't think the right side of my belly can handle a 3rd shot. I'm really starting to get that familiar "full" feeling in my ovaries. I find it so hard to believe that my E2 was only at 201 yesterday by the way I feel. Well, a lot can change overnight.
Time for my shots.....and to catch up with the Real Housewives of NYC.
I met my second husband online. No really.
1 year ago